×

zbMATH — the first resource for mathematics

Folgen auf kompakten Räumen. (German) Zbl 0072.05701

MSC:
11K06 General theory of distribution modulo \(1\)
40C05 Matrix methods for summability
54E99 Topological spaces with richer structures
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Vgl. z.B. E. Hxawka, Rendiconti di Pal. 4 (2) (1955) 1–15 u. die dort angegebene Literatur.
[2] Ann. of Math. 46 (1945) 556–562, Pacific. J. Math. 1 (1951) 390–409, 4 (1954) 227–242. Vgl. auch R. G. Cooke, Infinite Matrices and Sequence Spaces, Macmillan 1950.
[3] S. Banaoh, Theorie des Operations lineaires (1932) S. 69. Ein Spezialfall von Satz 10, loo. cit. S. 217.
[4] Vgl. die bekannte Untersuchung von A. Chincin, Math. Z. 18 (1922) 109–116.
[5] Für das A aus FusDnote7) gilt bereits der Satz, wenn {\(\gamma\)}n = 0 (Sn/log log Sn) wie man mittels der Methoden von R. Saibm und A. Zygbtünd, Acta math. 91 (1954) 245–301, bes. S. 251, sofort zeigt. · Zbl 0056.29001
[6] Zur Beweismethode R. P. Agnbw, Bull. Amer. 52 (1946) 128–132. · Zbl 0060.16010
[7] Zu dieser Bedingung vgl. W. Jurkat und A. Peyebimhoff, Math. Z. 56 (1952) 152–178. Für das A in 7) ist sie erfüllt. · Zbl 0047.06403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.